MathSciNet Relay Station
MathSciNet bibliographic data
MR2597671 39B82 (39B52 46S50 47H10)
Cădariu, Liviu; Radu, Viorel Fixed points and generalized stability for functional equations in abstract spaces. J. Math. Inequal. 3 (2009), no. 3, 463–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement